Verify your email address to receive email notifications.

Verification sent. Please check your inbox to verify your address.

Unable to send verification. Please try again later.

  • Q&A with Australian Health Practitioners

    Has anyone else experience chest pains whilst having chemotherapy?

    Related Topic
    I have had three cycles of chemotherapy so far - two cycles of 46 hour infusion and one cycle of 14 days tablets (although I only made it to day 3 before having to stop.) I have been experiencing severe chest pains which has taken injections of morphine to help relax me. I would love to hear how other people have dealt with this side effect. My oncologist has now suggested another alternate option which I will be admitted into the hospital over night and given a one hour drip whilst wearing a patch to try to ease the chest pains.
  • Find a professional to answer your question

  • Dr Sujoy Mitra

    Medical Oncologist (Cancer Specialist)

    Medical oncologist and clinical haematologist treating all malignancies apart from acute leukaemias. View Profile

    One of the drugs used in oesophageal cancer, 5FU can cause spasm of the coronary arteries resulting in chest pain that can be difficult to manage & frequently the only option is to change chemotherapy regime.

  • 2

    Thanks

    Lana Gillespie

    HealthShare Member

    What are options to 5FU for rectal cancer?

answer this question

You must be a Health Professional to answer this question. Log in or Sign up .

You may also like these related questions

Ask a health question

Empowering Australians to make better health choices